# SDR RAIA950615

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 864
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl
- Part number: 94959411
- Condition: Failed
- Location: Rt Engine
- Part time: 9,063 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SAN - FLT 4747 - RT ENGINE COULD NOT MAKE TARGET TORQUE.  MAINTENANCE DEFERRED RT TORQUE TEMP LIMITER AS PER MEL.  (M)
